Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 70, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 30, 2013, 12:17 PM PDT. It took effect at Sep 30, 2013, 3:00 PM PDT. It was in force for 7 min.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2013, 12:17 PM PDT (19:17 UTC)
- In effect from
- Sep 30, 2013, 3:00 PM PDT
- Expired
- Sep 30, 2013, 3:07 PM PDT
- In force
- 7 min
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
192 WHUS76 KEKA 301917 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1217 PM PDT MON SEP 30 2013 PZZ470-475-010330- /O.UPG.KEKA.SC.Y.0069.000000T0000Z-131004T0100Z/ /O.NEW.KEKA.SE.W.0028.130930T1917Z-130930T2200Z/ /O.NEW.KEKA.SC.Y.0070.130930T2200Z-131004T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1217 PM PDT MON SEP 30 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 25 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL AROUND 18 FT AT 14 SECONDS WILL CONTINUE TO AFFECT THE WATERS THROUGH THIS AFTERNOON. THE SWELL WILL SLOWLY SUBSIDE TONIGHT THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-010330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-131004T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1217 PM PDT MON SEP 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 25 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL WILL AFFECT THE WATERS THROUGH THIS AFTERNOON. THE SWELL WILL SLOWLY SUBSIDE TONIGHT THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
617 WHUS76 KEKA 302159 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 PM PDT MON SEP 30 2013 PZZ470-475-010600- /O.EXP.KEKA.SE.W.0028.000000T0000Z-130930T2200Z/ /O.EXT.KEKA.SC.Y.0070.130930T2200Z-131004T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 PM PDT MON SEP 30 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 30 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL AROUND 18 FT AT 14 SECONDS WILL CONTINUE TO AFFECT THE WATERS THROUGH THIS AFTERNOON. THE SWELL WILL SLOWLY SUBSIDE LATE TONIGHT AND TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-010600- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-131004T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 PM PDT MON SEP 30 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THURSDAY. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 25 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL WILL AFFECT THE WATERS THROUGH THIS AFTERNOON. THE SWELL WILL SLOWLY SUBSIDE LATE TONIGHT THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
083 WHUS76 KEKA 302207 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 PM PDT MON SEP 30 2013 PZZ470-475-010615- /O.UPG.KEKA.SC.Y.0070.000000T0000Z-131004T2200Z/ /O.NEW.KEKA.SE.W.0029.130930T2207Z-131001T0400Z/ /O.EXB.KEKA.SC.Y.0069.131001T0400Z-131004T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 PM PDT MON SEP 30 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 30 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL AROUND 18 FT AT 14 SECONDS WILL CONTINUE TO AFFECT THE WATERS THROUGH THIS EVENING. THE SWELL WILL SLOWLY SUBSIDE LATE TONIGHT AND TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-010615- /O.CON.KEKA.SC.Y.0069.000000T0000Z-131004T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 307 PM PDT MON SEP 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY. * NORTHERLY WINDS WILL GRADUALLY INCREASE THROUGH MID WEEK AND EVENTUALLY REACH 15 TO 25 KT. SEE THE COASTAL MARINE FORECAST FOR MORE SPECIFIC DETAILS. * SEAS...LARGE WNW SWELL WILL AFFECT THE WATERS THROUGH THIS EVENING. THE SWELL WILL SLOWLY SUBSIDE LATE TONIGHT THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 10:03 AM PDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 30, 10:03 AM PDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1003 AM PDT MON SEP 30 2013
.SYNOPSIS...
IN THE WAKE OF LOW PRESSURE SHOWERS WILL TAPER OFF BY MIDDAY
ACROSS MOST OF NORTHWEST CALIFORNIA WITH CLEARING SKIES FROM
NORTHWEST TO SOUTHEAST TODAY. A COUPLE WEAK SYSTEMS MAY BRUSH DEL
NORTE COUNTY WITH A SHOWER OR TWO TUESDAY OR WEDNESDAY. OTHERWISE
EXPECT DRY WEATHER WITH WARMING TEMPERATURES THROUGH THE END OF
THE WEEK AS HIGH PRESSURE RETURNS.
&&
.UPDATE...
UPDATED SHORT TERM WEATHER AND SKY WITH CLEARING QUICKLY OCCURRING
ALONG THE NORTH COAST THIS MORNING AND CLOUDS ALREADY BEGINNING TO
BREAK ACROSS THE INTERIOR...ESPECIALLY OVER EASTERN TRINITY COUNTY
WHERE DRIER WESTERLY FLOW IS DOWNSLOPING OFF THE HIGHER TERRAIN.
LOW-MID LEVEL TROUGH IS STILL CROSSING MENDOCINO COUNTY AT THIS
HOUR AND WE ARE STILL GETTING SOME HOURLY RAINFALL REPORTS OF UP
TO A TENTH OF AN INCH THERE. KBHX RADAR IS OVERSHOOTING MUCH OF
THIS LOW-LEVEL ACTIVITY. EXPECT THIS TO TAPER OFF QUICKLY THE NEXT
FEW HOURS THOUGH WITH JUST SOME SCATTERED OR ISOLATED ACTIVITY
LINGERING INTO THE EARLY AFTERNOON. AAD
&&
.PREV DISCUSSION......ISSUED AT 428 AM PDT...
SHORT TERM...(THROUGH TUE NIGHT) A COLD FRONT CONTINUES TO SLIDE
SOUTH ACROSS NORTHWEST CALIFORNIA. THE BACK EDGE OF THE RAIN
SHIELD HAS ALREADY MOVED THROUGH MOST OF DEL NORTE COUNTY AND WILL
CONTINUE TO MOVE SOUTH THROUGH THE MORNING HOURS. BY THIS
AFTERNOON MOST OF THE RAIN WILL HAVE MOVED SOUTH OF THE AREA AND
SKY COVER WILL BE DECREASING. HOWEVER WITH COOLER AIR ALOFT BEHIND
THE FRONT THERE WILL LIKELY BE A FEW SHOWERS OVER THE HIGHER
TERRAIN THROUGH THE AFTERNOON. INSTABILITY WILL DECREASE AS THE
SUN SETS ALLOWING SHOWER ACTIVITY TO COME TO AN END THIS EVENING.
TEMPERATURES TONIGHT WILL BE SEVERAL DEGREES COOLER THAN THE LAST
COUPLE OF NIGHTS AS MUCH DRIER AIR SETTLES OVER THE REGION. LOW
TEMPERATURES ACROSS THE INTERIOR MAY APPROACH THE MID 30S IN SOME
OF THE COOLER VALLEY LOCATIONS. WITH RECENT RAINFALL WIDESPREAD
VALLEY FOG IS ANTICIPATED SO NO FROST ADVISORY WILL BE NEEDED. A
FEW SHOWERS MAY LINGER NEAR THE CALIFORNIA/OREGON BORDER ON
TUESDAY AS A WEAK UPPER LEVEL WAVE SLIDES BY THE REGION...BUT
GENERALLY DRY CONDITIONS ARE ANTICIPATED WITH MOSTLY SUNNY TO
PARTLY CLOUDY SKIES AND BELOW NORMAL TEMPERATURES. ANOTHER COOL
NIGHT IS EXPECTED TUESDAY NIGHT WITH PATCHY INTERIOR VALLEY FOG
ANTICIPATED ONCE AGAIN. RPA
LONG TERM...(WED THROUGH MON) MODELS ARE CONSISTENT WITH A
UPPER LEVEL TROUGH MOVING INTO THE PAC NW ON WEDNESDAY. AS THIS
TROUGH PASSES BY THE REGION TO THE NORTH IN OREGON IT WILL BRING A
CHANCE OF SHOWERS TO THE NORTHERN SECTIONS OF THE CWA WEDNESDAY. IN
THE WAKE OF THE TROUGH AN UPPER RIDGE WILL BUILD OVER THE NE PACIFIC
AND THEN OVER NORTHERN CAL. THIS PATTERN LOOKS FAVORABLE FOR DECENT
DRYING AND WARMING...EVEN ALONG THE COAST IF WE GET EASTERLY FLOW
THAT IS INDICATED BY THIS WEEKEND. THE GFS DOES FLATTEN OUT THE RIDGE
LATE NEXT WEEKEND WITH PERHAPS A FRONT CLIPPING THE AREA WITH SOME
RAIN SHOWERS NEAR THE OREGON BORDER ON SUNDAY. MKN
AVIATION...A COLD FRONT WILL SLIDE SOUTH ACROSS NORTHWEST
CALIFORNIA TODAY WITH LOW CIGS AND VSBYS AHEAD OF AND WITH THE
FRONTAL PASSAGE FOLLOWED BY IMPROVING CONDITIONS BEHIND. CONDITIONS
WILL IMPROVE INTO VFR THROUGH THE MORNING AND INTO THE AFTERNOON AS
THE FRONT CONTINUES TO MOVE SOUTH AND OUT OF THE AREA. VALLEY FOG
WILL LIKELY DEVELOP TONIGHT AS MID AND HIGH LEVEL CLOUDS CLEAR
RESULTING IN A RETURN TO LOWER VSBYS AND CIGS TONIGHT...POSSIBLY
INTO IFR...FOR MOST VALLEY LOCATIONS. RPA
MARINE...IN THE WAKE OF THE FRONTAL SYSTEM WINDS HAVE SWITCHED TO
THE WEST AND EASED. EXPECT THIS TO CONTINUE THROUGH THE DAY. THE
MAIN STORY TODAY IS THE CONTINUING LONG PERIOD LARGE WAVES IN THE
WAKE OF THE SYSTEM ARRIVING AT THE COAST THIS MORNING. HAZ SEAS
WARNING CONDITIONS WILL CONTINUE THROUGH THE DAY. SLOWLY SUBSIDING
WAVES WILL ALLOW THE HAZARDOUS SEAS WARNING TO BE DROPPED LATER
TODAY AND EVENING BUT SEAS WILL REMAIN LARGE AND DANGEROUS THROUGH
MUCH OF THE WEEK SO WILL CONTINUE SCA FOR SEAS. THIS WILL RESULT IN
BREAKERS OF 20-22 FT ALONG W FACING BEACHES AND A HAZARDOUS SURF
ADVISORY IS IN EFFECT FOR THE REDWOOD COAST THROUGH HIGH TIDE MON
MORNING. NLY WINDS WILL INCREASE MID WEEK AS HIGH PRES OFFSHORE
STRENGTHENS. MKN
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY UNTIL 11 AM PDT THIS MORNING CAZ001.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 6 PM PDT THURSDAY PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 11 AM PDT THIS MORNING
PZZ450-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 30, 5:38 AM PDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 538 AM PDT MON SEP 30 2013 CAZ002>004-076-011245- MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 538 AM PDT MON SEP 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-011245- REDWOOD COAST- 538 AM PDT MON SEP 30 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. BREAKING WAVES BETWEEN 19 AND 22 FEET WILL IMPACT WEST AND NORTHWEST FACING COASTLINE OF HUMBOLDT AND DEL NORTE COUNTIES THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 30, 10:26 AM PDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
1026 AM PDT MON SEP 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM NON-TSTM WND DMG 3 NE PEPPERWOOD 40.48N 123.93W
09/29/2013 HUMBOLDT CA LAW ENFORCEMENT
AN 8 FOOT DIAMETER REDWOOD TREE FELL ACROSS HIGHWAY 36
COMPLETELY BLOCKING THE ROADWAY. THE ROAD WAS CLEARED BY
5 AM.
0236 AM NON-TSTM WND DMG 5 SE CRESCENT CITY 41.70N 124.12W
09/29/2013 DEL NORTE CA LAW ENFORCEMENT
3 FOOT DIAMETER TREE ACROSS ALL THREE LANES OF HIGHWAY
101. THE ROADWAY WAS CLEAR AN HOUR AND A HALF LATER.
0504 PM NON-TSTM WND DMG 4 SE FT DICK 41.82N 124.10W
09/29/2013 DEL NORTE CA LAW ENFORCEMENT
TREE DOWN ON TAN OAK DRIVE. THE TREE DID NOT BLOCK THE
ENTIRE ROADWAY AND NO ESTIMATE ON THE SIZE OF THE TREE
WAS KNOWN AT THIS TIME.
0543 PM NON-TSTM WND DMG 4 SE CRESCENT CITY 41.72N 124.14W
09/29/2013 DEL NORTE CA LAW ENFORCEMENT
CHP REPORTS 2 FOOT DIAMETER TREE DOWN ON US 101 BLOCKING
NORTH BOUND LANE.
0738 PM NON-TSTM WND DMG 3 ESE CRESCENT CITY 41.74N 124.15W
09/29/2013 DEL NORTE CA LAW ENFORCEMENT
TOP OF TREE FELL ACROSS ENDERT BEACH ROAD COMPLETELY
BLOCKING THE ROAD. NO ESTIMATE ON THE DIAMETER OF THE
TREE.
1152 PM NON-TSTM WND DMG 1 E KLAMATH 41.52N 124.03W
09/29/2013 DEL NORTE CA LAW ENFORCEMENT
TREE BLOCKING BOTH LANES OF HIGHWAY 101 NEAR THE KLAMATH
RIVER BRIDGE. NO ESTIMATE OF THE SIZE OF THE TREE AT THIS
TIME. POSSIBLY CAUSED BY WIND COMBINED WITH SATURATED
GROUND.
0143 AM NON-TSTM WND DMG 1 SE KLAMATH 41.51N 124.03W
09/30/2013 DEL NORTE CA LAW ENFORCEMENT
TREE BLOCKING HIGHWAY 101 SOUTH OF THE KLAMATH RIVER
BRIDGE. POWERLINES DOWN ON THE HIGHWAY. HIGHWAY WAS
CLOSED AS OF 212AM. SIZE OF THE TREE IS UNKNOWN AT THIS
TIME.
0209 AM NON-TSTM WND DMG 4 ESE SMITH RIVER 41.92N 124.08W
09/30/2013 DEL NORTE CA LAW ENFORCEMENT
A TREE FELL ACROSS NORTH BANK ROAD BLOCKING THE ROAD. A
VEHICLE STRUCK THE TREE. DAMAGE TO THE VEHICLE IS
UNKNOWN.
0359 AM NON-TSTM WND DMG 3 NNE ORICK 41.32N 124.04W
09/30/2013 HUMBOLDT CA LAW ENFORCEMENT
TREE BLOCKING THE ENTIRE NORTHBOUND LANE OF HIGHWAY 101.
&&
LEWISThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 12:17 PM PDT | Hazardous Seas Warning | EKA | 3 hr | |
| Sep 30, 3:07 PM PDT | Hazardous Seas Warning | EKA | 6 hr |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.